Fever After Injection At School In Children Aged 7 Years?

Illustration of Fever After Injection At School In Children Aged 7 Years?
Illustration: Fever After Injection At School In Children Aged 7 Years? cdc.gov

Afternoon Doctor, my child after being immunized at school so has a fever, aged 7 years when a hot night in the morning healed hot afternoon again in the afternoon normal again. After 3 days. Is it dangerous doctor?

1 Answer:

Good afternoon, thank you for asking to HealthReplies.com.


The occurrence of fever after immunization is one of the conditions following the immunization or KIPI. Usually this happens because of an inflammatory reaction. Inflammatory reactions can occur with different intensity, i.e.
1. Light or local, ie only at the location where the injection is in the form of Levan or appears reddish. When it happens can be compressed with cold water or ice wrapped with compresses.
2. Moderate or systemic is fever, headache. This can occur for several days around 3 to 5 days but usually does not worsen and is relatively stable. If it happens then you should get enough fluids and use fever medications such as paracetamol or ibuprofen.
3. Anafilactive is severe inflammation associated with the body's immune system that is not functioning properly. This is an emergency and needs to be handled immediately.

If a mild and moderate KIPI reaction occurs, an early handler can be done at home and observation is carried out. However, if Anaphilactive reaction is immediately taken to the nearest hospital.

Further information can be read in the following article
Thus the information that we can convey may be useful thanks

: by

Related Question

The Cause Of The Jaw Feels Stiff?

The Cause Of The Jaw Feels Stiff?

(1 year ago)

A week ago my leg was injured by a rusty wire, and the location of the wire was in a muddy place, because I thought the wound was not deep, so I didn’t take it to the hospita...

Menstruation Is Not Smooth And Menstrual Blood Only Comes Out A Little?

Menstruation Is Not Smooth And Menstrual Blood Only Comes Out A Little?

(1 year ago)

, help please. I have experienced menstruation in the past few months. Menstrual volume is not as much as before. Is it because I’m lacking sleep? What should I do to get my ...

Pain In The Pelvis To The Knees After Uterine Cancer Chemotherapy?

Pain In The Pelvis To The Knees After Uterine Cancer Chemotherapy?

(12 months ago)

excuse me doctor, my mother has undergone chemotherapy after uterine cancer, and thank god the lab results are good. but my mother often complained about pain in the body part that...

Leave a Reply

Your email address will not be published. Required fields are marked *